Alert archive / North Dakota / Wind Chill Advisories in 2007

Wind Chill Advisory 9, NWS Grand Forks, ND

November 28, 20078 counties in North Dakota; Kittson County, Minnesota

NWS Grand Forks, ND issued this wind chill advisory at Nov 28, 2007, 3:47 PM CST for 8 counties in North Dakota; Kittson County, Minnesota. It took effect at Nov 28, 2007, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2007, 3:47 PM CST (21:47 UTC)
In effect from
Nov 28, 2007, 6:00 PM CST
Expired
Nov 29, 2007, 8:52 AM CST
In force
15 hr
Issued by
NWS Grand Forks, ND

Counties Kittson County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 120 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 282147
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
347 PM CST WED NOV 28 2007

...GUSTY NORTHWEST WINDS WILL BRING COLD AIR INTO THE AREA...

. LOW PRESSURE OVER LAKE SUPERIOR AND HIGH PRESSURE OVER THE
PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS INTO THE RED RIVER
VALLEY. THE COMBINATION OF NORTHWEST WIND AND ARCTIC AIR WILL
PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO FOR TONIGHT. 

MNZ004-NDZ006>008-014-015-054-291500-
/O.NEW.KFGF.WC.Y.0009.071129T0000Z-071129T1500Z/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...ADAMS
347 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. 

THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH
WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO OVER PARTS OF
NORTHEAST NORTH DAKOTA AND ADJACENT PARTS OF NORTHWEST MINNESOTA
FOR TONIGHT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HOPPES
3 follow-up statements
000 
WWUS43 KFGF 290449
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1049 PM CST WED NOV 28 2007

...GUSTY NORTHWEST WINDS WILL BRING COLD AIR INTO THE AREA...

. LOW PRESSURE OVER LAKE SUPERIOR AND HIGH PRESSURE OVER THE
PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS INTO THE RED RIVER
VALLEY AND DEVILS LAKE BASIN. THE COMBINATION OF NORTHWEST WIND AND
ARCTIC AIR WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO
TONIGHT.

NDZ024-026-291500-
/O.EXA.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
EDDY-NELSON-
INCLUDING THE CITIES OF...NEW ROCKFORD...LAKOTA
1049 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. 

THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH
WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO OVER PARTS OF
NORTHEAST NORTH DAKOTA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ004-NDZ006>008-014-015-054-291500-
/O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER...
MADDOCK...LEEDS...DEVILS LAKE...ADAMS
1049 PM CST WED NOV 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. 

THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH
WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO OVER PARTS OF
NORTHEAST NORTH DAKOTA AND ADJACENT PARTS OF NORTHWEST MINNESOTA
FOR TONIGHT.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
SPEICHER
000 
WWUS43 KFGF 291014
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
414 AM CST THU NOV 29 2007

...COLD AIR TO REMAIN ACROSS THE AREA...

.COLD TEMPERATURES COMBINED WITH NORTHWEST WINDS ARE CAUSING
WIND CHILL READINGS BELOW -25 DEGREES ACROSS A PORTION OF NORTHEAST
NORTH DAKOTA THIS MORNING. TEMPERATURES WILL INCREASE AND WIND
SPEEDS DECREASE BY MID-MORNING...ALLOWING CONDITIONS TO IMPROVE.

ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. HIGH
PRESSURE BUILDING INTO THE REGION WILL INCREASE WEST/NORTHWEST
WINDS TO NEAR 15 MPH INTO FRIDAY MORNING. THIS WILL CAUSE WIND
CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON TO
BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS
DIMINISH.

MNZ004-NDZ007-008-054-301500-
/O.NEW.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/
/O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
KITTSON-CAVALIER-PEMBINA-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...LANGDON...CAVALIER...ADAMS
414 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL
9 AM CST THIS MORNING. THIS INCLUDES THE CITIES OF
HALLOCK...LANGDON...CAVALIER...AND ADAMS. 

THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH
ARE PRODUCING WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS THIS AREA.
CONDITIONS WILL IMPROVE BY MID-MORNING AS WIND SPEEDS DIMINISH AND
TEMPERATURES WARM. 

WIND CHILL READINGS WILL AGAIN BE 25 TO 30 BELOW ZERO ACROSS THIS
AREA TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH
TEMPERATURES FALLING BELOW ZERO. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MNZ005>009-013-016-017-NDZ016-301500-
/O.NEW.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/
ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-NORTH CLEARWATER-SOUTH BELTRAMI-
EASTERN WALSH COUNTY-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BAGLEY...BEMIDJI...
GRAFTON
414 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST FRIDAY. THIS INCLUDES THE CITIES OF
ROSEAU...BAUDETTE...THIEF RIVER FALLS...BAGLEY...AND BEMIDJI. 

WIND CHILL READINGS WILL BE 25 TO 30 BELOW ZERO ACROSS THIS AREA
TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH
TEMPERATURES FALLING BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NDZ006-014-015-024-026-291500-
/O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA
414 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. THIS INCLUDES THE CITIES OF
CANDO...MADDOCK...LEEDS...DEVILS LAKE...AND NEW ROCKFORD. 

THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH
ARE PRODUCING WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS THIS AREA.
CONDITIONS WILL IMPROVE BY MID-MORNING AS WIND SPEEDS DIMINISH AND
TEMPERATURES WARM. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TG
000 
WWUS43 KFGF 291452
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
852 AM CST THU NOV 29 2007

...COLD AIR TO REMAIN ACROSS THE AREA...

.WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING.
THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED.

ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. NORTHWEST
WINDS ARE EXPECTED TO INCREASE TO NEAR 15 MPH TONIGHT. THIS WILL CAUSE
WIND CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON
TO BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS
DIMINISH.

MNZ004-NDZ007-008-054-301500-
/O.CAN.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
/O.CON.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/
KITTSON-CAVALIER-PEMBINA-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...HALLOCK...LANGDON...CAVALIER...ADAMS
852 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CST FRIDAY...
...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 9 AM CST FRIDAY. 

WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING.
THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED.

ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. NORTHWEST
WINDS ARE EXPECTED TO INCREASE TO NEAR 15 MPH TONIGHT. THIS WILL CAUSE
WIND CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON
TO BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS
DIMINISH.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER
THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

NDZ006-014-015-024-026-291600-
/O.CAN.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/
TOWNER-BENSON-RAMSEY-EDDY-NELSON-
INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE...
NEW ROCKFORD...LAKOTA
852 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING.
THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED.

$$

MNZ005>009-013-016-017-NDZ016-301500-
/O.CON.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/
ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-NORTH CLEARWATER-SOUTH BELTRAMI-
EASTERN WALSH COUNTY-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BAGLEY...BEMIDJI...
GRAFTON
852 AM CST THU NOV 29 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CST FRIDAY. 

WIND CHILL READINGS WILL BE 25 TO 30 BELOW ZERO ACROSS THIS AREA
TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH
TEMPERATURES FALLING BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER
THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

KK/NG

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 28, 3:21 PM CST, 26 minutes earlier.

Area forecast discussion, Nov 28, 3:21 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
321 PM CST WED NOV 28 2007

.SHORT TERM...FORECAST CHALLENGES ARE WIND AND TEMPERATURES. WHEN
LOOKING AT THE LATEST SURFACE ANALYSIS...LOW PRESSURE IS CENTERED
OVER LK SUPERIOR...WITH AN INVERTED TROF EXTENDING ALONG THE
MN/ONT/MB BORDER. WHEN COMPARING MODELS...MODELS REMAIN PRETTY
SIMILAR...SO USED BLEND FOR TEMPERATURES...BUT LEANED TOWARDS GFS
FOR PRECIPITATION DEPICTION...ESPECIALLY FOR WEEKEND SYSTEM. WHEN
LOOKING AT LATEST OBSERVATIONS...WINDS HAVE NOT MET ADVISORY
CRITERIA AND ARE EXPECTED TO LOOSE THEIR GUSTINESS WITH SUNSET.
THEREFORE...WILL CANCEL WIND ADVISORY EARLY WITH AFTERNOON FORECAST
PACKAGE. WITH THE COLDEST TEMPERATURES OVERNIGHT EXPECTED IN THE
DVL AREA INTO THE N VALLEY AND A STRONG ENOUGH SURFACE PRESSURE
GRADIENT TO KEEP THE WINDS ABOVE 10 KTS... WILL NEED TO ISSUE A
WIND CHILL ADVISORY FOR TONIGHT INTO THU MORNING FOR PART OF NE
ND.

HIGH PRESSURE BUILDS IN AND WILL DOMINATE THE WEATHER INTO THE
WEEKEND...KEEPING TEMPERATURES BELOW NORMAL. THEN ON SAT...THE
NEXT LOW PRESSURE SYSTEM MOVES OUT OF THE ROCKIES INTO THE
PLAINS...BRINGING ANOTHER CHANCE FOR MEASURABLE SNOW.

.LONG TERM...(SUN-WED)...DEEPENING 500MB TROUGH OFF THE PACIFIC
NW COAST WILL HELP TO BUILD HEIGHTS OVER THE N PLAINS BY EARLY
NEXT WEEK. THIS SCENARIO SHOULD RESULT IN A MODERATING TREND IN
TEMPERATURES ALONG WITH GENERALLY DRY CONDITIONS. DURING PERIOD
EXPECT MAIN CORE OF UPPER LEVEL WESTERLIES TO BE E OF CWFA ACROSS
ONT PROVINCE FEEDING INTO THE UPWIND SIDE OF MEAN 500MB TROUGH
OVER E CANADA.

&&

.AVIATION...EXPECT MARGINAL MVFR CONDITIONS WITH POCKETS OF VFR TO TRANSLATE
TO WIDESPREAD VFR CIGS/VSBYS LATER THIS EVENING AND OVERNIGHT.
EXPECT ACTIVE NW WINDS GUSTING TO AROUND 30 MPH INTO THE EARLY
EVENING TO ABATE BEFORE MIDNIGHT TO SPEEDS AROUND 10 MPH.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY
     FOR NDZ006>008-014-015-054.

MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY
     FOR MNZ004.

&&

NG/BERG
Hazardous weather outlook, Nov 28, 6:48 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
648 AM CST WED NOV 28 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-291300-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
648 AM CST WED NOV 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY FOR SOUTHEASTERN NORTH DAKOTA
AND EXTREME WEST CENTRAL MINNESOTA FROM 9AM THIS MORNING TO 6PM
THIS EVENING. WINDS IN THE WAKE OF A COLD FRONT WILL BE SUSTAINED
TO NEAR 30 MPH THIS AFTERNOON. WINDS COUPLED WITH THE LIGHT SNOW
ACCUMULATIONS OF THE PAST COUPLE DAYS COULD CAUSE REDUCED
VISIBILITIES IN ISOLATED AREAS... GIVEN THE LACK OF A DEEPER
SNOWPACK ON THE GROUND WIDESPREAD AREAS OF REDUCED VISIBILITIES
ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS ARE APPRECIATED.

KAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:10 AM CSTWind AdvisoryFGFBarnes, Cass, Griggs, Ransom, Richland, Sargent and 1 more11 hr

Nearby

Wind Chill Advisories in North Dakota, 2007Wind Chill Advisories in Minnesota, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.